Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Jenssen, Matthew"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Davies, Ewan and Jenssen, Matthew and Perkins, Will and Roberts, Barnaby (2017) Independent sets, matchings, and occupancy fractions. Journal of the London Mathematical Society, 96 (1). pp. 47-66. ISSN 0024-6107

Davies, Ewan and Jenssen, Matthew and Roberts, Barnaby and Perkins, Will (2017) Tight bounds on the coefficients of partition functions via stability. Electronic Notes in Discrete Mathematics, 61. pp. 317-321. ISSN 1571-0653

Davies, Ewan and Jenssen, Matthew and Perkins, Will and Roberts, Barnaby (2017) On the average size of independent sets in triangle-free graphs. Proceedings of the American Mathematical Society, 146 (1). pp. 111-124. ISSN 0002-9939

Davies, Ewan and Jenssen, Matthew and Roberts, Barnaby (2017) Multicolour Ramsey numbers of paths and even cycles. European Journal of Combinatorics, 63. pp. 124-133. ISSN 0195-6698

This list was generated on Tue Jan 22 19:41:56 2019 GMT.